UM  > 科技學院  > 數學系
Circulant preconditioners for solving singular perturbation delay differential equations
Jin X.-Q.1; Lei S.-L.1; Wei Y.-M.2
2005-03-01
Source PublicationNumerical Linear Algebra with Applications
ISSN10705325
Volume12Issue:2-3Pages:327-336
Abstract

We consider the solution of singular perturbation delay differential equations (SPDDEs) by using boundary value methods (BVMs). These methods require the solution of some nonsymmetric, large and sparse linear systems. The GMRES method with the Strang-type block-circulant preconditioner is proposed for solving these linear systems. We prove that if an A-stable BVM is used for solving a system of SPDDEs, then our preconditioner is invertible and the eigenvalues of the preconditioned system are clustered. When the GMRES method is applied to the preconditioned systems, the method would converge fast. Numerical results are given to show the effectiveness of our methods. 

KeywordBlock-circulant Preconditioner Bvm Gmres Method Spddes
DOIhttps://doi.org/10.1002/nla.420
URLView the original
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000228112200026
PublisherWILEY, 111 RIVER ST
Fulltext Access
Citation statistics
Cited Times [WOS]:6   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Affiliation1.Department of Mathematics, University of Macau, Macau, China
2.Department of Mathematics, Fudan University, Shanghai, 200433, China
First Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Jin X.-Q.,Lei S.-L.,Wei Y.-M.. Circulant preconditioners for solving singular perturbation delay differential equations[J]. Numerical Linear Algebra with Applications,2005,12(2-3):327-336.
APA Jin X.-Q.,Lei S.-L.,&Wei Y.-M..(2005).Circulant preconditioners for solving singular perturbation delay differential equations.Numerical Linear Algebra with Applications,12(2-3),327-336.
MLA Jin X.-Q.,et al."Circulant preconditioners for solving singular perturbation delay differential equations".Numerical Linear Algebra with Applications 12.2-3(2005):327-336.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Jin X.-Q.]'s Articles
[Lei S.-L.]'s Articles
[Wei Y.-M.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Jin X.-Q.]'s Articles
[Lei S.-L.]'s Articles
[Wei Y.-M.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Jin X.-Q.]'s Articles
[Lei S.-L.]'s Articles
[Wei Y.-M.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.